Paper «On the abnormal structure of finite groups» published in Revista Matemática Iberoamericana

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

Adolfo Ballester-Bolinches, John Cossey, Ramón Esteban-Romero

On the abnormal structure of finite groups

Rev. Mat. Iberoamericana., 30, 13-24 (2014)

Abstract: We study finite groups in which every maximal subgroup is supersoluble or normal. Our results answer some questions arising from papers of Asaad and Rose.

MSC: 20D10, 20D05, 20F16
Keywords: Finite group, supersoluble group, maximal subgroup